MathSciNet Relay Station
MathSciNet bibliographic data
MR211752 (35 #2629) 90.58
Duffin, R. J.; Peterson, Elmor L. Duality theory for geometric programming. SIAM J. appl. Math. 14 1966 1307–1349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement